MAUDE Adverse Event Report: DEPUY MITEK LLC US RESTORE ACORNREAM 8MM THIN *EA; REAMER

DEPUY MITEK LLC US RESTORE ACORNREAM 8MM THIN *EA; REAMER
Catalog Number 219338
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
This is report 4 of 10 for (b)(4).It was reported from china that the lot number on the label on the restore acornream 8mm thin device was not consistent with the lot number that was etched on it.This event did not occur during surgery.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Investigation summary : the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (2203533), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
REAMER
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20220912
Report Number1221934-2024-03196
Device Sequence Number7328184
Product Code HTO
UDI-Device Identifier10886705005833
UDI-Public(01)10886705005833(10)2203533
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219338
Device Lot Number2203533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/15/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown